Question about injecting antibiotics

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Dowa
Veteran Member


Date Joined Sep 2008
Total Posts : 1120
   Posted 1/6/2010 1:50 PM (GMT -6)   
I read all these posts as often as time allows. There seem to be so many of you that are struggling with candida or abdominal issues from oral antibiotics and dread the next step which seems to be IV. I am just wondering why is it that the antibiotics cannot be taken through an injection? I know a few of you have done that but it certainly does not seem to be prescribed very often. Any thoughts on this?  It seems to me like it would be the next step before IV.  Any reason it is not done?  Thanks  D

Harleyrider
Regular Member


Date Joined Sep 2008
Total Posts : 283
   Posted 1/6/2010 2:32 PM (GMT -6)   
Very good question. Your right when it comes to taking orals causing stomach issues.
When I was on IV abx I had no stomach issues other than diarreha which probiotics
dealt with.

I have heard some who inject the abx say it's painful. But also injections I have heard
are not administered on a daily basis. Which could be a good thing for some. Personally
I would rather use the PICC line, I felt better faster, and the pain in my body was not as
intense. Reasons may be what the particular doctor deals with and has better luck with
when it comes to his patients. Could be cost, and who can get what meds.
Great question though Dowa.

Stacy
 


merrygirl
Veteran Member


Date Joined Jun 2007
Total Posts : 702
   Posted 1/6/2010 9:29 PM (GMT -6)   
I injected bicillin 2.4 mu 3x a week for 14 months.

'I think this is what helped me the most.


they are painful and costly. my copay was 320$ a month
Chronic Lyme Disease
Fibromyalgia

Chronic fatigue syndrome

Polycystic Ovarian Syndrome

Sleep Apnea

Hypothyroidism

Adrenal Fatigue

Type 2 Diabetes


therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3488
   Posted 1/7/2010 1:07 PM (GMT -6)   
I'm going to ask my doctor about this, taking my antibiotics orally is tearing my gut up, that I had to stop doxy and switch to cefdinr, but it's doing the same thing to me. I'm ok during the day b/c I poop everything out in the middle of the night and morning. I constantly go all night from 9pm to 9am then I stop for the day and it starts up again. I took only one pill of 300mg of cefdinr yesterday, the night wasn't as bad, but it was bad enough to wake me up 5 times to go. I don't know if I should stop all together until my next appointment, what would you do??
Very mild left sided (could have fooled me with the "mild")  UC.Just found out 4 years into it I might have Lyme's Disease, going to a LLMD in December. Confirmed Lymes on 12/8/09 before my new antibiotic protocal from my LLMD, I  Started and stopped LDN ON 1/25/09 to mid May no improvements. Tried Asacol, Pentesa, Colozol, Sulfasulsadine and Lialda, they made me worse. A range of antibiotics, not much better. Supplements: Threelac, multi, iron,Allimed Allicin, Apple Cider Vinegar, very low yeast/sugar/wheat  No UC meds at this time.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 9:37 AM (GMT -6)
There are a total of 2,886,023 posts in 316,665 threads.
View Active Threads


Who's Online
This forum has 157769 registered members. Please welcome our newest member, Milkybuttons.
875 Guest(s), 16 Registered Member(s) are currently online.  Details
PeteZa, teta91, BnotAfraid, Spoff, JoHnGaMeR90, Surfer22, Kat1000, Scaredy Cat, suzieq521, NiceCupOfTea, cr3ativegirl, InTheShop, quincy, Shelly1978, Annie88, Howard3569


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer